Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 48, Number 3

All articles in this issue are freely accessible.

The classical theory of minimal surfaces
William H. Meeks III and Joaquín Pérez.
Bull. Amer. Math. Soc. 48 (2011), 325-407
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2801776
Symplectic theory of completely integrable Hamiltonian systems
Álvaro Pelayo and San Vũ Ngọc.
Bull. Amer. Math. Soc. 48 (2011), 409-455
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2801777

Mathematical Perspectives

About the cover: Early images of minimal surfaces
Matthias Weber and Michael Wolf.
Bull. Amer. Math. Soc. 48 (2011), 457-460
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
About the cover
Bull. Amer. Math. Soc. 48 (2011), 461-461
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Selections Reprinted from "Mathematical Reviews"
Bull. Amer. Math. Soc. 48 (2011), 463-470
Review Information
Full-text PDF Free Access     Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

The geometry of infinite-dimensional groups, by Boris A. Khesin and Robert Wendt.
Reviewer: David G. Ebin
Bull. Amer. Math. Soc. 48 (2011), 471-473
Review information
Full-text PDF Free Access
The ergodic theory of lattice subgroups, by Alexander Gorodnik and Amos Nevo.
Reviewer: Manfred Einsiedler
Bull. Amer. Math. Soc. 48 (2011), 475-480
Review information
Full-text PDF Free Access
Aspects of Brownian motion, by Roger Mansuy and Marc Yor.
Reviewer: Michael B. Marcus
Bull. Amer. Math. Soc. 48 (2011), 481-484
Review information
Full-text PDF Free Access
Embeddings in manifolds, by Robert J. Daverman and Gerard A. Venema.
Reviewer: James W. Cannon
Bull. Amer. Math. Soc. 48 (2011), 485-490
Review information
Full-text PDF Free Access
Words: notes on verbal width in groups, by Dan Segal.
Reviewer: V. Nekrashevych
Bull. Amer. Math. Soc. 48 (2011), 491-494
Review information
Full-text PDF Free Access